MAUDE Adverse Event Report: ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number 4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 03/31/2023, it was reported by a sales representative via sems that an ar-3355-4031 scope fell apart where the back screws into the camera.Patient not affected.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19480684
Report Number1220246-2024-05151
Device Sequence Number4072117
Product Code HRX
UDI-Device Identifier00888867291751
UDI-Public00888867291751
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM
Device Catalogue NumberAR-3355-4031
Device Lot Number14093802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown